# SDR QXEA200602529

- Difficulty date: September 5, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT AILERON TAB FITTING AT STATION YW 444 HAS WEAR FROM BUSHING. REPAIRED IAW SRM 51-40-11.
